# SDR UALA2012081604546

- Difficulty date: August 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,562 hours, 19,376 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 97
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT IS INOP.  ACP MEL, LLR FAULTED L WINDSHIELD SENSOR GND OR L WINDSHIELD  SENSOR.  SENSOR 1 READS 614 OHMS, SENSOR 2 READS 613 OHMS, ELEMENT READS 12.3 OHMS AT 80F, ALL WITHIN LIMITS.  REPLACED, VERIFIED SENSORS 1 & 2 WITHIN RESISTANCE LIMITS REF TSM 30-42-00-810-801-A.  REPLACED WHC1 (2DG1) REF AMM.  BITE TESTS OK.  AIRCRAFT RETURNED TO CAT 3 STATUS.
